Show simple item record

dc.contributor.authorCruickshank, James
dc.contributor.authorLoane, John
dc.contributor.authorRyan, Raymond A.
dc.date.accessioned2018-09-20T16:04:28Z
dc.date.available2018-09-20T16:04:28Z
dc.date.issued2016-08-24
dc.identifier.citationCruickshank, James; Loane, John; Ryan, Raymond A. (2016). Positive polynomials on riesz spaces. Positivity 21 (3), 885-895
dc.identifier.issn1385-1292,1572-9281
dc.identifier.urihttp://hdl.handle.net/10379/10967
dc.description.abstractWe prove some properties of positive polynomial mappings between Riesz spaces, using finite difference calculus. We establish the polynomial analogue of the classical result that positive, additive mappings are linear. And we prove a polynomial version of the Kantorovich extension theorem.
dc.publisherSpringer Nature
dc.relation.ispartofPositivity
dc.subjectriesz space
dc.subjectpositive polynomial
dc.subjectfinite difference
dc.subjectkantorovich extension theorem
dc.titlePositive polynomials on riesz spaces
dc.typeArticle
dc.identifier.doi10.1007/s11117-016-0439-8
dc.local.publishedsourcehttp://arxiv.org/pdf/1508.04082
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record